jump to navigation

New questions over artificial sweetener June 23, 2007

Posted by Dreamhealer in Health, Research.
trackback

New questions have been raised about the potential effects of artificial sweetener after a New Zealand woman fell ill, blaming her daily consumption of four packs of sugar-free chewing gum.

Abigail Cormack, 25, of Wellington, went to her doctor complaining of crippling muscle cramps, anxiety attacks, depression and skin rashes, and was forced to take sick leave, the Dominion Post newspaper reported.

Cormack’s doctor Penny Rowley told AAP it was a “strong possibility” her patient had been made ill by the artificial sweetener aspartame, which is used in NutraSweet and Equal, as well as thousands of other products. Read More….

Comments»

No comments yet — be the first.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: